On a model for epidemic spread with interpopulation contact and repellent taxis

Chiganga Samson Ruoja, Christina Surulescu, Anna Zhigun

Research output: Contribution to journalArticlepeer-review

11 Downloads (Pure)

Abstract

We study a PDE model for dynamics of susceptible-infected interactions. The dispersal of susceptibles is via diffusion and repellent taxis as they move away from the increasing density of infected. The diffusion of infected is a nonlinear, possibly degenerating term in nondivergence form. We prove the existence of so-called weak-strong solutions in 1D for a positive susceptible initial population. For dimension $N\geq 2$ and nonnegative susceptible initial density we show the existence of supersolutions. Numerical simulations are performed for different scenarios and illustrate the space-time behaviour of solutions.
Original languageEnglish
Pages (from-to)99-113
Number of pages15
JournalAdvances in Mathematical Sciences and Applications
Volume28
Issue number1
Publication statusPublished - Nov 2019

Bibliographical note

1 figure

Keywords

  • math.AP
  • 35Q92, 35K55, 92D30

Fingerprint Dive into the research topics of 'On a model for epidemic spread with interpopulation contact and repellent taxis'. Together they form a unique fingerprint.

Cite this